IEEE - Institute of Electrical and Electronics Engineers, Inc. - Heterogeneous Statistical-QoS Driven Resource Allocation Over mmWave Massive-MIMO Based 5G Mobile Wireless Networks in the Non-Asymptotic Regime

Author(s): Xi Zhang ; Jingqing Wang ; H. Vincent Poor
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 2019
Volume: 37
Page(s): 2,727 - 2,743
ISSN (Electronic): 1558-0008
ISSN (Paper): 0733-8716
DOI: 10.1109/JSAC.2019.2947941
Regular:

The statistical delay-bounded quality-of-service (QoS) theory has been developed to efficiently support multimedia transmissions over 5G wireless networks. On the other hand, unlike in Shannon's... View More

Advertisement